A 21-year-old female asked:
Got the kyleena 7 months ago to this day with a dilation and curettage. i havent stopped bleeding except for a month of using the pill which now doesnt stop the bleeding unless provera is taken please can you give me advice, i dont want my period?
1 doctor answer • 3 doctors weighed in
Obstetrics and Gynecology 54 years experience
Prolonged bleeding: "7 months of bleeding" needs to be evaluated by an exam, pelvic ultrasound and other testing. Oral bcp's if not taken very punctually will cause bleeding as the dose is so low that irregular ingestion of "the active pill" will cause irregular bleeding. Other causes such as fibroid tumors, polycystic ovarian disease, can cause prolonged bleeding. See a gyn physician for additional treatment.
144 viewsReviewed Sep 03, 2019
Last updated Sep 3, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.